International Journal of Mathematics and Mathematical Sciences

International Journal of Mathematics and Mathematical Sciences / 2004 / Article

Open Access

Volume 2004 |Article ID 804351 | https://doi.org/10.1155/S0161171204404426

Zeqing Liu, Zhefu An, Shin Min Kang, Jeong Sheok Ume, "Convergence and stability of the three-step iterative schemes for a class of general quasivariational-like inequalities", International Journal of Mathematics and Mathematical Sciences, vol. 2004, Article ID 804351, 9 pages, 2004. https://doi.org/10.1155/S0161171204404426

Convergence and stability of the three-step iterative schemes for a class of general quasivariational-like inequalities

Received27 Apr 2004

Abstract

We introduce and study a class of general quasivariational-like inequalities in Hilbert spaces, suggest two general algorithms, and establish the existence and uniqueness of solutions for these kinds of inequalities. Under certain conditions, we discuss convergence and stability of the three-step iterative sequences generated by the algorithms.

Copyright © 2004 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


More related articles

 PDF Download Citation Citation
 Order printed copiesOrder
Views78
Downloads341
Citations

We are committed to sharing findings related to COVID-19 as quickly as possible. We will be providing unlimited waivers of publication charges for accepted research articles as well as case reports and case series related to COVID-19. Review articles are excluded from this waiver policy. Sign up here as a reviewer to help fast-track new submissions.